MAUDE Adverse Event Report: RESPIRONICS, INC. MILLENNIUM OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. MILLENNIUM OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number M10605
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2017
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a millennium oxygen concentrator caught on fire.There was no report of patient harm or injury.The device has yet to be returned to the manufacturer's service center.A follow up final report will be filed when the manufacturer has completed the investigation.
 
Additional Manufacturer Narrative
The manufacturer previously reported a millennium oxygen concentrator allegedly caught on fire.There was no report of patient harm or injury.The device was returned to the manufacturer's service center for evaluation.The technician found the compressor wires were cut caused by the mounting brackets of the compressor.There was evidence of thermal damage to the compressor bracket.The enclosure of the device was not compromised.

Brand Name
MILLENNIUM OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
175 chastian meadows court
kennesaw GA 30144 3724
MDR Report Key7067752
Report Number1040777-2017-00037
Device Sequence Number685106
Product Code CAW
UDI-Device Identifier00606959015685
UDI-Public00606959015685
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K972614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 11/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberM10605
Device Catalogue NumberM10605
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/07/2017
Supplement Date Received by Manufacturer02/05/2018
Initial Report FDA Received Date11/29/2017
Supplement Report FDA Received Date02/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1